# SDR MASA200600836

- Difficulty date: March 18, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,257 hours, 9,256 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7395 ORD - YAW DAMPER 2 INOPERATIVE INFLIGHT AND WOULD NOT RE-ENGAGE.  MAINTENACE REMOVED AND REPLACED BOTH AHRS COMPUTERS.
